Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

High fever, vomiting, loose motions after Synflorix, pentaxin vaccination. What can be done?

Hi Sir, I have a query related to my infant baby who is 10 weeks old, he has been vaccinated with Synflorix and pentaxin 40 Hrs back and now he is having high fever , vomiting and lose motions since 20 Hrs. Can you suggest could this be because of the side effect of any of these vaccines and if so then what can be the medication we can use for him. Thanks
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello pratek.mathu
I saw your question posted on sunday 24th just now ( june 30th ) Unfortunately it is 7 days, yet the situation can occur to many parents, hence this answer.

Both synflorix and pentaxim generally do not produce fever.
If at all a very low grade fever with in the first 24 hours is the norm.
This should be viral infection and child needs evaluation from that angle.
As far as vomiting is concerned if the vomitus is yellow in colour or is associated with nausea, then evaluation is required
Regarding diarrhoea, if there is blood in the stools child requires antibuiotics. Otherwise we can wait.
Regarding fever, develop the habit of measuring it. If it is more than 104 it is high, less than 102 is low in between is moderate.
After giving paracetamol, fever should come down and activity should go up. If these two things happen then it is ordinary fever.
with regards
Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor